... i have a family member who has this problem and im scared for her life? plz help
Hi, i'm sorry to be blunt, but this is likely to end in death. "When too much of the drug is taken, it results in a stupor, coma, shock, depression of breathing and even death". Soma is a medication that is commonly abused, and your family member needs help NOW! It could be the next time she takes this amount of medication, is her last. Please try to encourage her to seek medical intervention, she needs rehabilitation to stop this destructive pattern. Wishing you both well...
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2011 • 2 answers
Posted 26 Apr 2012 • 3 answers
Posted 27 Jul 2012 • 2 answers
Posted 14 Apr 2013 • 2 answers
Posted 10 Sep 2014 • 3 answers